# SDR AUS20030304

- Difficulty date: January 2, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Wing Spar
- Part time: 50,971 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD SPAR LEADING EDGE VERTICAL STIFFENER CONTAINED LEVEL 2CORROSION LOCATED AT STN236. FOUND DURING CPCP INSPECTION IAW C57-562-02.
